# SDR ASAA2013040394554

- Difficulty date: April 3, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,374 hours, 26,351 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 65C26602311A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT INBD LOWER SURFACE IS CHAFED.  REPAIRED CHAFE ON NR 2 SLAT INBD LOWER SURFACE IAW SRM 51 70 10 2R 4, REPAIR 4, PARA 20, PG 48.
